# SDR ASAA2020021863200

- Difficulty date: February 16, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 28,637 hours, 9,272 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Fault Light
- Condition: False Activation
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT LT ILLUMINATED ON 1ST ATTEMPT AT 340 APU FAULT LT ILLUMINATED ON 2ND ATTEMPT AT 360 3RD ATTEMP AT 340 - PASSED. GROUNDED - YES. APU BITE SHOWS MAINT MSG 49-41010 IN HISTORY, APU OPS CHECK GOOD ON GROUND.
